# SDR DL76G080380

- Difficulty date: March 16, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 46,119 hours, 6,893 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Damaged
- Location: Hyd Manifold
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT HYD QTY CAUTION HYD LEAK PRESSURE LIGHT DID NOT COME ON AS QTY WENT TO .03RF.  FOUND HYD LEAK AT VERT STAB HYD MANIFOLD.  REMOVED AND REPLACED PACKING FROM  HYD LINE TO MANIFOLD.  OPERATED LEFT HYD SEVERAL TIMES.  OPS  NORMAL.  SERVICED QTY TO FULL.
